# SDR DALA2024050704974

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 180 FROM X=-7 TO X=-44 AT PAX CABIN. SUMMARY OF NRC 00415: CORROSION LEVEL 2. FLOOR SUPPORT STA 180 FROM X=-7 TO X=-44 AT PAX CABIN WAS REPLACED AND INSTALLED PER DWG S2929169 REV B AND B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0330065)
